# SDR DALA1316126710

- Difficulty date: June 6, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 44,455 hours, 16,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TEE OF FLOORBEAM AT BS 1660, RBL 2-LBL 55 HAS CORROSION.  REPAIRED IAW ERA 481634-14MA.
